# SDR FDEA202509011599

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58755
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231AFF HAS NUMEROUS DENTS. JM18 FABRICATED NEW FLOOR PANEL 231AFF, MPN: 143T5875-5, LBL 11- RBL 11, STA 412- 654 IN   REF. TO BOEING DWG 143T5875-5. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90764 NR# 350.
